The odlyzko conjecture and o’hara’s unimodality proof

Dennis Stanton, Doron Zeilberger

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


We observe that Andrew Odlyzko's conjecture that the Maclaurin coefficients of 1/[(1 + q)(1 + q + q2)…(1 + q + … + qk−1)] have alternating signs is an almost immediate consequence of an identity that is implied by Kathy O'Hara's recent magnificent combinatorial proof of the unimodality of the Gaussian coefficients.

Original languageEnglish (US)
Pages (from-to)39-42
Number of pages4
JournalProceedings of the American Mathematical Society
Issue number1
StatePublished - Sep 1989


  • Link homotopy
  • Links
  • Whitney trick

Fingerprint Dive into the research topics of 'The odlyzko conjecture and o’hara’s unimodality proof'. Together they form a unique fingerprint.

Cite this